# SDR SWIA200515625

- Difficulty date: September 24, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 4,850 hours, 4,167 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Damper
- Part number: 10231007
- Part serial: HAI5889
- Condition: Malfunctioned
- Location: Ailerons
- Part time: 4,784 hours, 4,119 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLUTTER DAMPER STATUS MSG.  INFLIGHT LEFT AILERON.  REPLACED LT AILERON FLUTTER DAMPER REF AMM 27-15-05.  OPERATIONAL CHECK GOOD.
